MAUDE Adverse Event Report: COLOPLAST A/S SPEEDICATH STANDARD (MALE); SPEEDICATH STANDARD CH16 MALE

COLOPLAST A/S SPEEDICATH STANDARD (MALE); SPEEDICATH STANDARD CH16 MALE
Model Number 2841601400
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Abdominal Pain (1685); Urinary Tract Infection (2120); Hematuria (2558)
Date of Event 07/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Once our evaluation is complete, a follow-up report will be submitted.Device has not been received for analysis.
 
Event or Problem Description
The report concerns a (b)(6) year-old male.He had been using intermittent catheters from (b)(6) 2021 because of urinary retention.On the (b)(6) 2021, he was admitted to hospital with bleeding and a urinary tract infection (staph infection) and was treated with antibiotics.He was discharged after 5 days having recovered from the infection and is currently still catheterizing four times a day with a different brand of catheter.No additional information was provided.
 
Additional Manufacturer Narrative
Section h clinical signs and symptoms code e1002 abdominal pain deleted.E1302 kidney and urinary tract - hematuria added.9 closed samples of this lot arrived at production site for examination.All returned samples met specification.The reviewed production documents did not reveal any nonconformities about this lot that could be related to this event.
 
Event or Problem Description
Subsequent to the previously filed medwatch report the following information has been updated.Patient age is 63 years.It was also reported the patient experienced sepsis.

Brand Name
SPEEDICATH STANDARD (MALE)
Common Device Name
SPEEDICATH STANDARD CH16 MALE
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
MDR Report Key12362411
Report Number3006606901-2021-00022
Device Sequence Number3736545
Product Code GBM
UDI-Device Identifier05708932020299
UDI-Public05708932020299
Combination Product (Y/N)N
PMA/510(K) Number
K180258
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/18/2022
Device Model Number2841601400
Device Catalogue Number28416
Device Lot Number7615774
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2021
Initial Date Received by Manufacturer 07/30/2021
Supplement Date Received by Manufacturer11/02/2021
Initial Report FDA Received Date08/24/2021
Supplement Report FDA Received Date11/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age63 YR